# SDR COM60443

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100106
- Condition: Defective
- Location: Stall Warning
- Part time: 3,396 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

THE STICK SHAKERS ACTIVATED DURING FINAL APPROACH.  REPLACED THE STALL WARNING COMPUTER.
